# SDR SWAA961343

- Difficulty date: November 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23251
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bird Strike
- Location: Nose
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LARGE BIRD OR BIRDS HIT NEAR LEFT NOSE WHEEL WELL.  AIRCRAFT RETURNED TO DAL AND MADE AN UNEVENTFUL LANDING.  INSPECTED AND FOUND SLIGHT EVIDENCE OF STRIKE TO NOSE LEFT SIDE, WITHIN BOEING SRM AND NUMBER 1 ENGINE.  BORESCOPED AND PERFORMED ENGINE RUN-UP, WITH NO DAMAGE NOTED.
